PDA

View Full Version : emotions


PoseidonX43
November 19th, 2010, 04:59 PM
I have ADHD, I have to take meds every morning before school, when i take my meds it makes me feel sad,moodie,and it withdraws me, when i don't take it a lot of my friends say that i seem much happyer and talkative and not so sad.

What can i do because i dont :(

if needs moved move it.

Charleigh
November 27th, 2010, 01:38 PM
i take medication for my adhd only in the morning too.
im on a very high dose, so i know what you mean. although i feel calmer within myself.
depending on your doseage it contains the drug speed. speed slows us down which is why its in the midication we take.
as for the withdrawls, i dont think adhd tablets would make you suffer from withdrawls, ive been taking them 7 years and ive never withdrawls and i used to skip out the tablets.
PM me if there is anything :) x

BeautifulDisaster
December 2nd, 2010, 02:20 AM
You could switch to a longer shell life medication, ie; Concerta, so it lasts throughout the day & less likely to crash. It's what I did & it helped with my crashes.